Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 57, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 26, 2025, 2:45 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2025, 2:45 PM CDT (19:45 UTC)
- Expired
- Apr 26, 2025, 3:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Atoka County, OK, Bryan County, OK
The radar
The Norman radar (KTLX), 185 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
140
WFUS54 KOUN 261945
TOROUN
OKC005-013-262015-
/O.NEW.KOUN.TO.W.0057.250426T1945Z-250426T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
245 PM CDT Sat Apr 26 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Bryan County in southeastern Oklahoma...
Southeastern Atoka County in southeastern Oklahoma...
* Until 315 PM CDT.
* At 245 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Boswell, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3416 9586 3416 9598 3415 9598 3415 9596
3412 9594 3397 9594 3396 9593 3395 9594
3393 9592 3399 9607 3419 9598 3417 9588
TIME...MOT...LOC 1945Z 205DEG 14KT 3401 9593
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MDUWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 12:32 PM CDT, 2 hours 13 minutes earlier. Its key messages:
- Issued at 558 AM CDT Sat Apr 26 2025
- Strong to severe thunderstorms are possible today with large hail, damaging wind gusts, and locally heavy rainfall possible.
- Excessive rain is possible across portions of southwest/southern Oklahoma and western north Texas today, where a Flood Watch is in place.
- Daily chances for storms (some severe) and heavy rain continue through the middle of next week.
Area forecast discussion, Apr 26, 12:32 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1232 PM CDT Sat Apr 26 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 558 AM CDT Sat Apr 26 2025
- Strong to severe thunderstorms are possible today with large
hail, damaging wind gusts, and locally heavy rainfall possible.
- Excessive rain is possible across portions of southwest/southern
Oklahoma and western north Texas today, where a Flood Watch is
in place.
- Daily chances for storms (some severe) and heavy rain continue
through the middle of next week.
&&
.NEAR TERM...
(Today and tonight)
Issued at 137 AM CDT Sat Apr 26 2025
Complex of storms moving into southwest Oklahoma and western north
Texas will continue to push east this morning. Strongest storms may
still pose a low end severe wind and hail risk through the morning
hours. By midday into the afternoon, airmass ahead of this complex,
and exact location of where this will be is still uncertain, could
pose a higher risk of severe storms, including all hazards.
Along with the severe risk, the slow motion of the storms and high
precipitable water, flooding will be a distinct possibility across
portions of southern Oklahoma south into north Texas. A Flood Watch
continues through the day today for this area.
By late today into tonight in the wake of the daytime storms, should
see a lull in the convection, although some more isolated activity
can not be ruled out.
&&
.SHORT TERM...
(Sunday through Monday night)
Issued at 137 AM CDT Sat Apr 26 2025
Shortwave ridging sets up across the southern Plains for Sunday
which will lead to, at least temporarily, a drier period with warmer
temperatures. Although can not completely rule out an isolated
shower to storm with possible residual low level boundaries and
moist airmass in place. This will occur in advance of a larger
western trough that will move through the western basin into the
central Rockies on Sunday.
An initial lobe of energy will translate around the base of the
trough and eject northeast into the central and northern Plains
during the morning hours on Monday. As this occurs and dryline will
shift east out of the Texas and Oklahoma panhandles into western
Oklahoma. By late in the day another shortwave will move out into
the southern Plains and forcing from this wave will overspread the
dryline, aiding in developing at least scattered convection. Some
models do show a capping inversion that may delay or limit
convection, but soundings would suggest a favorable in environment
for supercells capable of very large hail, damaging winds and
tornadoes if storms do develop and many of the models do convect.
&&
.LONG TERM...
(Tuesday through Friday)
Issued at 137 AM CDT Sat Apr 26 2025
As northern wave presses east it drives a front south through the
area Monday night into Tuesday, but conditions remain favorable
across at least the southeast two-thirds of the area for another
round of severe storms Tuesday afternoon and evening. Main hazards
do appear to be hail and wind, along with heavy, potentially
flooding rainfall.
Yet another compact shortwave approaches on Wednesday with surface
front lifting back north through the day. However, deep moisture
profile should limit overall instability, outside of southern
Oklahoma and north Texas, where a more favorable airmass may reside
for severe storms.
We may then get a break in the storms for latter part of the week
before another system approaches by the weekend.
&&
.AVIATION...
(18Z TAFS)
Issued at 1232 PM CDT Sat Apr 26 2025
An area of rain with embedded thunderstorms will continue to
affect north central, central, and southwest Oklahoma and western
north Texas through mid to late afternoon. Visibility and ceiling
restrictions are likely within this area of rain. To the northwest
of this rain (KWWR), fog is ongoing with IFR visibilities. Once
the rain departs, MVFR to IFR conditions will continue across most
terminals with stratus and then potentially fog overnight.
Ahead of this area of rain, isolated to scattered thunderstorms
may develop across southeast Oklahoma (which could affect KDUA).
Light east to east-northeast winds will gradually become
southeast through the TAF period.
Mahale
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 69 61 80 66 / 90 30 10 10
Hobart OK 71 60 81 64 / 90 30 10 20
Wichita Falls TX 78 63 84 67 / 90 30 0 10
Gage OK 66 55 80 62 / 80 30 30 20
Ponca City OK 65 58 80 65 / 80 40 30 10
Durant OK 80 64 83 68 / 60 30 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ025-027>048-
050>052.
TX...Flood Watch until 7 PM CDT this evening for TXZ083>090.
&&
NEAR TERM...30
SHORT TERM...30
LONG TERM....30
AVIATION...10In the hours before
Local storm report, Apr 26, 12:29 PM CDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1229 PM CDT Sat Apr 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM Flash Flood 3 S Moore 35.29N 97.48W
04/26/2025 Cleveland OK Emergency Mngr
Water over the intersection of 24th Avenue
NW and West Indian Hills Road. Reported by
Emergency Management.
&&
21Local storm report, Apr 26, 12:30 PM CDT, 2 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1230 PM CDT Sat Apr 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM Flash Flood Norman 35.22N 97.45W
04/26/2025 Cleveland OK Public
Andrews Park / James Garner Ave and Daws St
in Norman; water approximately 4 feet deep
and 6 feet wide.
&&
21Special weather statement, Apr 26, 12:33 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Norman OK
1233 PM CDT Sat Apr 26 2025
OKZ031-261800-
Seminole OK-
1233 PM CDT Sat Apr 26 2025
...A strong thunderstorm will impact portions of northeastern
Seminole County through 100 PM CDT...
At 1233 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Cromwell, moving northeast at 40 mph.
HAZARD...Wind gusts of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cromwell and Little.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3531 9669 3539 9666 3539 9661 3541 9659
3539 9655 3539 9653 3541 9654 3542 9656
3543 9656 3544 9657 3546 9654 3543 9651
3544 9648 3546 9648 3545 9644 3519 9644
TIME...MOT...LOC 1733Z 206DEG 33KT 3534 9656
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MDUSpecial weather statement, Apr 26, 2:01 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Norman OK
201 PM CDT Sat Apr 26 2025
OKZ025>030-040-262000-
Grady OK-Oklahoma OK-Pottawatomie OK-Cleveland OK-Garvin OK-
McClain OK-Lincoln OK-
201 PM CDT Sat Apr 26 2025
...Strong winds associated with dissipating showers will impact
portions of northwestern Garvin, Grady, southwestern Lincoln,
southeastern Oklahoma, Cleveland, Pottawatomie and McClain Counties
through 300 PM CDT...
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Mesonet.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Shawnee,
Chickasha, Newcastle, Blanchard, Tecumseh, Purcell, Choctaw, Noble,
Harrah, Slaughterville, McLoud, Lindsay, Lexington, Pink, Goldsby,
and Maysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3516 9678 3468 9763 3468 9809 3505 9809
3574 9677
TIME...MOT...LOC 1857Z 232DEG 47KT 3537 9729 3489 9791
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MDUSpecial weather statement, Apr 26, 2:24 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Norman OK
224 PM CDT Sat Apr 26 2025
OKZ032-262000-
Hughes OK-
224 PM CDT Sat Apr 26 2025
...A strong thunderstorm will impact portions of southeastern Hughes
County through 300 PM CDT...
At 223 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Stuart, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calvin, Stuart, and Lamar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3509 9606 3506 9607 3505 9609 3490 9609
3485 9616 3491 9628 3512 9616 3511 9604
TIME...MOT...LOC 1923Z 214DEG 23KT 3493 9617
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MDUSpecial weather statement, Apr 26, 2:27 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Norman OK
227 PM CDT Sat Apr 26 2025
OKZ048-052-262000-
Atoka OK-Bryan OK-
227 PM CDT Sat Apr 26 2025
...Strong thunderstorms will impact portions of northeastern Bryan
and southwestern Atoka Counties through 300 PM CDT...
At 225 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southeast of Caddo to near Bennington.
Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Caddo, Bokchito, Bennington, Caney, Blue, and Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the formation of funnel clouds. Weak
tornadoes may occur.
If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.
&&
LAT...LON 3416 9598 3415 9596 3412 9594 3399 9594
3393 9601 3403 9633 3432 9626 3420 9578
3416 9578
TIME...MOT...LOC 1925Z 213DEG 24KT 3409 9622 3402 9605
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MDUThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:23 PM CDT | River Flood Advisory | OUN | Cotton | 18 hr |
| Apr 26, 2:11 AM CDT | River Flood Advisory | OUN | Major, Woods, Woodward | 19 hr |
| Apr 26, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 50 min |
| Apr 26, 4:39 AM CDT | Tornado Warning | OUN | Greer, Harmon | 28 min |
| Apr 26, 5:10 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 50 min |
| Apr 26, 5:13 AM CDT | Special Weather Statement | OUN | Comanche, Tillman | 32 min |
| Apr 26, 5:26 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 49 min |
| Apr 26, 5:54 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 51 min |
| Apr 26, 6:07 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 38 min |
| Apr 26, 6:19 AM CDT | Areal Flood Advisory | OUN | Comanche, Jackson, Kiowa, Tillman | 116 min |
| Apr 26, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 50 min |
| Apr 26, 6:37 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 38 min |
| Apr 26, 6:43 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 5 hr |
| Apr 26, 6:44 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Tillman | 46 min |
| Apr 26, 6:55 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Tillman | 50 min |
| Apr 26, 7:05 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 40 min |
| Apr 26, 7:30 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 45 min |
| Apr 26, 7:31 AM CDT | Flash Flood Warning | OUN | Comanche | 4 hr |
| Apr 26, 7:36 AM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 24 min |
| Apr 26, 7:44 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 46 min |
| Apr 26, 7:52 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 4 hr |
| Apr 26, 8:00 AM CDT | Tornado Warning | OUN | Comanche, Cotton | 15 min |
| Apr 26, 8:04 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 41 min |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens, Tillman | 46 min |
| Apr 26, 8:25 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 3 hr |
| Apr 26, 8:29 AM CDT | River Flood Advisory | OUN | Comanche, Cotton | 6 hr |
| Apr 26, 8:31 AM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 7 hr |
| Apr 26, 8:32 AM CDT | River Flood Advisory | OUN | Jackson, Kiowa, Tillman | 17 hr |
| Apr 26, 8:34 AM CDT | River Flood Warning | OUN | Greer, Jackson | 9 hr |
| Apr 26, 8:40 AM CDT | Areal Flood Advisory | OUN | Garvin, Grady, Stephens | 4 hr |
| Apr 26, 8:46 AM CDT | Special Weather Statement | OUN | Grady | 29 min |
| Apr 26, 9:00 AM CDT | Special Weather Statement | OUN | Stephens | 30 min |
| Apr 26, 9:05 AM CDT | Flash Flood Warning | OUN | Grady | 4 hr |
| Apr 26, 9:15 AM CDT | Special Weather Statement | OUN | McClain | 30 min |
| Apr 26, 9:21 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Apr 26, 9:28 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Apr 26, 9:28 AM CDT | Special Weather Statement | OUN | Stephens | 32 min |
| Apr 26, 9:45 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Grady, Stephens | 3 hr |
| Apr 26, 9:50 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Apr 26, 10:22 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma | 3 hr |
| Apr 26, 10:31 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 119 min |
| Apr 26, 10:56 AM CDT | Flash Flood Warning | OUN | Cleveland | 3 hr |
| Apr 26, 11:21 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman | 25 hr |
| Apr 26, 11:28 AM CDT | Special Weather Statement | OUN | Pottawatomie | 32 min |
| Apr 26, 11:55 AM CDT | Special Weather Statement | OUN | Lincoln | 20 min |
| Apr 26, 12:04 PM CDT | Areal Flood Advisory | OUN | Pottawatomie | 116 min |
| Apr 26, 12:33 PM CDT | Special Weather Statement | OUN | Seminole | 27 min |
| Apr 26, 12:37 PM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Grady, Stephens | 8 hr |
| Apr 26, 12:52 PM CDT | Areal Flood Warning | OUN | Grady | 7 hr |
| Apr 26, 12:54 PM CDT | Areal Flood Warning | OUN | Cleveland, Garvin, Grady, McClain | 7 hr |
| Apr 26, 1:24 PM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma | 7 hr |
| Apr 26, 2:01 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Pottawatomie | 59 min |
| Apr 26, 2:11 PM CDT | River Flood Warning | OUN | Comanche, Cotton | 9 days |
| Apr 26, 2:24 PM CDT | Special Weather Statement | OUN | Hughes | 36 min |
| Apr 26, 2:27 PM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| Apr 26, 2:31 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 29 min |
| Apr 26, 2:36 PM CDT | River Flood Advisory | OUN | Cotton, Jefferson, Tillman | 64 hr |
| Apr 26, 2:53 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
| Apr 26, 2:56 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 49 min |
| Apr 26, 3:07 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 23 min |
| Apr 26, 3:13 PM CDT | Tornado Warning | OUN | Atoka | 32 min |
| Apr 26, 3:19 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 26 min |
| Apr 26, 3:28 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 17 hr |
| Apr 26, 3:30 PM CDT | Tornado Warning | OUN | Johnston | 15 min |
| Apr 26, 3:31 PM CDT | River Flood Warning | OUN | Cotton | 9 days |
| Apr 26, 3:35 PM CDT | Tornado Warning | OUN | Atoka, Coal | 25 min |
| Apr 26, 3:43 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 32 min |
| Apr 26, 3:44 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 46 min |
| Apr 26, 3:47 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 28 min |
| Apr 26, 3:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 31 min |
| Apr 26, 4:08 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 22 min |
| Apr 26, 4:16 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 44 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | OUN | Coal, Hughes | 36 min |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.